# SDR 08FDEA02385

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 55,188 hours, 17,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NFA6024
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING J/C 8-2550-7-2354 PT 2 CTR CARGO HANDLING SYSTEM FOUND CRACK ON LOWER FLANGE OF BEAM.  REPAIRED AREA IAW SRM 53-00-01 FIG 9 SHT 7 VOL I.
